# SDR AALA201704199015

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 4,451 hours, 1,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retaining Clip
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER MISSING JUST AFT OF GALLEY NEAR THE FLOOR. PLASTIC RETAINING CLIP FOUND TO BE BROKEN ON RT FWD EMERGENCY EXIT (GALLEY) LIGHT. REMOVED & REPLACED RT FWD EMERGENCY EXIT LIGHT IAW AMM 33-51-21 AND WDM 33-51-21. OPS CHK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
